# SDR DALA2024050204871

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 69,738 hours, 30,312 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0319919) CRACK INDICATION COMMON TO THE TOP AFT FASTENER HOLE OF THE TO THE STA 540 RH LOWER BULKHEAD CHORD SPLICE WAS FOUND. CRACK WAS REPAIRED PER ERA 617540-14.
